# SDR USAA2011091300010

- Difficulty date: September 4, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6692
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SLIDE RAFT AFT LEFT HIT'S ON THE FUSELAGE.  REPACKED SLIDE RAFT IAW CMM 25-61-20 REV 16 DATE 25-FEB-2011 PAGE 309 SEC.  DISASSEMBLY AND FOLDING PROCEDURE P-11915 REV. AC DATE 03-SEP-2010, PERFORMED FINAL TEST AND TEST OK.
